Access count of this item: 85

Files in This Item:
File Description SizeFormat 
1788-08.pdf1.06 MBAdobe PDFView/Open
Title: On Weak Approximation of Stochastic Differential Equations with Discontinuous Drift Coefficient (Mathematical Economics)
Authors: Kohatsu-Higa, Arturo
Lejay, Antoine
Yasuda, Kazuhiro
Author's alias: 安田, 和弘
Issue Date: Apr-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1788
Start page: 94
End page: 106
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.